star3683 5

star3683

Add to my Circle of Trust

Subscribe to reviews

About me:

Member since:14.11.2010

Reviews:438

Members who trust:1

Quote-start

Easy Your Pain!

Quote-end
24.04.2012

Advantages:
Works well, excellent value, easy to swallow

Disadvantages:
A great value painkiller

Recommendable Yes:

Detailed rating:

Value for Money

Side effects

Effectiveness

Price£0.54

19 Ciao members have rated this review on average: very helpful See ratings
very helpful by (89%):
  1. KateHurst
  2. cha97michelle
  3. JL132
and 14 other members
helpful by (11%):
  1. ithoughtyoudneverask
  2. doriee.jay

View all ratings

The overall rating of a review is different from a simple average of all individual ratings.

Share this review on Google+
I have a draw in my kitchen which is a designated medical draw where I keep a variety of lotions, potions and tablets in case of illness. One basic pain killer that I always keep in my draw is ibuprofen and my last purchase was from Asda.
I paid just £0.54 for a box of 16 Ibuprofen 200mg caplets. I think this is excellent value and I am all for purchasing own brand and discount branded medical products as they often still use the same active ingredients but cost a fraction of the price of the leading well known brands.
The tablets come in a red and white box which has all the necessary information about the caplets on it. This includes what the caplets can be used for, dosage and basic warnings. Inside the box you will find the caplets contained within two blister packs with each containing 8 tablets. There is also an information leaflet giving you full detailed information about the caplets. It is easy to remove the caplets from the blister pack by simply popping them out one by one from the foil covering, the remaining caplets are then still contained in the pack to keep them fresh.
It states on the pack that the caplets are for the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headaches, migraine, dental pain, period pain, fever and for relief of colds and flu. It is recommended that adults and children over the age of 12 years should take 1 to 2 caplets up to 3 times per day with water. You should not take the caplets more than every four hours or exceed 6 caplets in each 24 hour period. These caplets are not suitable for children under the age of 12 years.
I tend to take ibuprofen when I have a headache or more muscular pain, I do tend to suffer with mild backpain at times and find that taking a couple of these capsules really helps to relief the discomfort. I take two of the caplets with water or a soft drink and find them really easy to swollen as they are quite small and have a smooth sugar coated covering so slip down quite easily. Ibuprofen are also often used to help to reduce swelling and I was advised to take them after surgery to help with this. Personally I have found these caplets to work just as well as the leading brands of ibuprofen that I have tried. I find that after taking the caplets my aches and pains seem to ease within half an hour and stay away for a good 3 hours plus. Overall these are a great value painkiller which I will continue to purchase and would certainly recommend.
  Write your own review

Share this review on Google+

« Previous review   Next review »

Rate this review »

How helpful would this review be to a person making a buying decision? Rating guidelines

Rate as exceptional

Rate as somewhat helpful

Rate as very helpful

Rate as not helpful

Rate as helpful

Rate as off topic

Write your own review Write a review and you will earn 0.5p per rating if other members rate your review at least helpful. Write a review and you will earn 0.5p per rating if other members rate your review at least helpful.   Report a problem with this review’s content

Comments about this review »

Add the first comment!

max. 2000 characters

Post comment

Product Information »

Product details

Manufacturer ASDA

Show all Product Information

More reviews »

ASDA Ibuprofen Caplets - review by cornishchic

Quote-start Ibuprofen caplets Quote-start

very helpful

ASDA Ibuprofen Caplets - review by kineticspade

Quote-start A good pain relief Quote-start

very helpful

Review Ratings »

This review of ASDA Ibuprofen Caplets has been rated:

"very helpful" by (89%):

  1. KateHurst
  2. cha97michelle
  3. JL132

and 14 other members

"helpful" by (11%):

  1. ithoughtyoudneverask
  2. doriee.jay

The overall rating of a review is different from a simple average of all individual ratings.

Products you might be interested in »

ASDA Paracetamol Tablets

ASDA Paracetamol Tablets

(+) Cheap price, easy to swallow, stops the pain fairly quickly
(-) Only for mild pain

User reviews (1)

Buy Now

ASDA Paracetamol Caplets

ASDA Paracetamol Caplets

(+) cheap, work well in most cases
(-) none really

User reviews (10)

Buy Now



Are you the manufacturer / provider of ASDA Ibuprofen Caplets? Click here